Publicacions Matemàtiques
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Publ. Mat., 2014, Pages 279–296 (Mi pm1)  

Complex length and persistence of limit cycles in a neighborhood of a hyperbolic polycycle

Yu. Ilyashenkoabcd

a Cornell University, Ithaca, NY 14853, USA
b Moscow State and Independent Universities
c Steklov Mathematical Institute
d National Research University Higher School of Economics, 119002 Moscow, Russia

Funding Agency Grant Number
National Science Foundation 0700973
Centre National de la Recherche Scientifique 10-01-93115-NTSNILa
The author was partially supported by the grants NSF 0700973 and CNRS-RFBR 10-01-93115-NTSNILa.


DOI: https://doi.org/10.5565/PUBLMAT_Extra14_15


Bibliographic databases:

MSC: 37F75
Language:

Linking options:
  • http://mi.mathnet.ru/eng/pm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021